Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (3): 030201    DOI: 10.1088/1674-1056/19/3/030201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The periodic solution to the model for the El Ni?o-Southern oscillation
Li Xiao-Jing
College of Mathematics and Physics, Jiangsu Teachers University of Technology, Changzhou 213001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: